# SDR DALA2020090312943

- Difficulty date: September 1, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 52,916 hours, 27,473 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE TAILCONE DAMAGE BETWEEN FRAMES 85-86. CORRECTIVE ACTION: COMPLIED WITH SECTION I TIME LIMITED REPAIR OF ERA 587588-14. REV ORIGINAL
